# SDR SWAA2022022245900

- Difficulty date: March 22, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE JUST I/B OF #3 FLAP TRACK WIGGLE PLATE CRACKED. / REMOVED AND REPLACED L/H WING T/E #3 FLAP TRACK WIGGLE PLATE IAW B737 SRM 51-40-02-0G-0 PARA 4; DWG 115A2001 ID: 0001 REV B. RESTORED FINISHES IAW B737 AMM 51-21-41-370-803; 51-21-72-370-803; 51-21-73-370-801
